Skip to main content

Research Repository

Advanced Search

Random Schroedinger operators on manifolds

Lenz, D.; Peyerimhoff, N.; Veselic, I.


D. Lenz

I. Veselic


We consider a random family of Schroedinger operators on a cover of a compact Riemannian manifold. We present several results on their spectral theory, in particular almost sure constancy of th spectral components and existence and non-randomness of an integrated density of states. We also sketch a groupoid based general framework which allows to treat basic features of random operators in different contexts in a unified way. Further topics of research are also discussed.


Lenz, D., Peyerimhoff, N., & Veselic, I. (2003). Random Schroedinger operators on manifolds. Markov processes and related fields, 9, 717-728

Journal Article Type Article
Publication Date 2003
Journal Markov processes and related fields.
Print ISSN 1024-2953
Publisher Polymat
Volume 9
Pages 717-728